| Model Number |
799-EGB2-01-01 |
| Medical Device Problem Codes |
Calibration Problem (2890); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6)-year-old male patient, the device displayed "runtime calibration failure - 1051" and "airway pressure sensing failure 1052" messages.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device activity logs.However, the device was put through extensive testing including full functional testing and power cycling without duplicating a malfunction to the device.Internal and visual inspections found no discrepancies.The smart pneumatic module board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.